1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Poppers-associated Retinal Toxicity

Poppers-associated Retinal Toxicity

  1. Snouter Fancier
    “Poppers” (slang for various forms of alkyl nitrite) are volatile nitric oxide donors that have been used for decades as recreational drugs. Both the popularity of and legal tolerance for poppers have led to the perception that these drugs are relatively innocuous.1 Here, we describe four patients who were seen within a few months of one another and who had prolonged visual loss as a result of damage to foveal photoreceptors shortly after inhaling poppers.